# SDR REXA2013091801739

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,348 hours, 18,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST ROWS OF EMERGENCY FLOOR LIGHTS ARE OUT.  FOUND LOOSE CONNECTOR ON EMERGENCY LIGHT STRIP,  SECURED CONNECTOR.  OPS CHECKED GOOD IAW AMM 33-51-01.
